# SDR R61A20100296

- Difficulty date: June 30, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 9,055 hours, 7,148 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17032115009
- Condition: Damaged
- Location: Rt Wing
- Part time: 9,055 hours, 7,148 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO A GROUND A/C INCIDENT IN PVD WHERE THE AC SUFFERED WINGTIP DAMAGE WITH ANOTHER AC.  PERFORMING A MAJOR REPAIR TO THE RT WING SPAR 11 TIP.  MAINTENANCE HAS EVALUATED THE DAMAGE AND REQUESTED EMB ENGINEERING ASSISTANCE, AND WAS INSTRUCTED TO REPAIR THE DAMAGE SPAR PER ETD2010-170/05333.  AC IS STILL OUT OF SERVICE FOR THE MAJOR REPAIR ACCOMPLISHMENT.
